Skip to the main content

Mathematical Communications , Vol. 4 No. 1, 1999.

  • Publication date: 20.06.1999.
  • Published on HRČAK: 03.04.2006.

Table of contents

Full text

Minimization of the blocking time of the unreliable Geo/G_D/1 queueing system (page 1-10)

V. Bakeva, N. Kolev
Original scientific paper


Symmetric indefinite factorization of quasidefinite matrices (page 19-25)

Sanja Singer, Singer Saša
Original scientific paper


Binary-coded and real-coded genetic algorithm in pipeline flow optimization (page 35-42)

S. Vuković, L. Sopta
Original scientific paper


Two-stage optimisation of the multiphase production (page 43-51)

J. Artenjak, P. Tominac
Original scientific paper


Analysis of solution of the least squares problem (page 53-61)

R. Scitovski, D. Jukić
Original scientific paper


Solving 2^{nd} order parabolic system by simulations of Markov jump processes (page 63-71)

N. Limić, M. Rogina
Original scientific paper


Evaluation of tension splines (page 73-81)

I. Beroš, M. Marušić
Original scientific paper


On construction of fourth order Chebyshev splines (page 83-92)

M. Rogina
Original scientific paper


On collocation methods for Volterra integral equations with delay arguments (page 93-109)

V. Horvat
Original scientific paper


Optimal design for plates and relaxation (page 111-119)

N. Antonić, N. Balenović
Original scientific paper


Optimal design and hyperbolic problems (page 121-129)

N. Antonić, M. Vrdoljak
Original scientific paper


Visits: 19.949 *